当システム
  詳細検索
Japanese | English 

Nara Women's University Digital Information Repository > 020 理学部 > 学外刊行物(理学部) > 雑誌 >

このアイテムのファイル:

ファイル 記述 サイズ形式
AA11005704V2006ID27091.pdf96.34 kBAdobe PDF見る/開く
タイトル: A new proof of the Kac-Kazhdan conjecture
著者: Arakawa, Tomoyuki
著者(別表記) : 荒川, 知幸
著者読み: あらかわ, ともゆき
発行日: 2006年
出版者: Oxford University Press
引用: International Mathematics Research Notices, Vol.2006, Article ID 27091, pp.1-5
抄録: We give a new proof of the Kac-Kazhdan character formula. We show that it easily follows from the general result on the quantized Drinfeld-Sokolov reduction previously obtained by the author.
記述: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in [International Mathematics Research Notices] following peer review. The definitive publisher-authenticated version [International Mathematics Research Notices (2006) Vol. 2006 : article ID 27091, pp.1-5 pages] is available online at: http://imrn.oxfordjournals.org/cgi/content/abstract/2006/27091/27091.
???metadata.dc.relation.doi???: http://dx.doi.org/10.1155/IMRN/2006/27091
URI: http://hdl.handle.net/10935/1426
ISSN: 10737928
出版社リンク: http://imrn.oxfordjournals.org/content/2006/27091
出現コレクション:雑誌

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10935/1426

当システムに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください